Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



  history
ID: 708564.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Well-posedness for the Navier-Slip thin-film equation in the case of complete wetting
Authors:Giacomelli, L.; Gnann, M. V.; Knüpfer, H.; Otto, F.
Date of Publication (YYYY-MM-DD):2014
Title of Journal:Journal of Differential Equations
Volume:257
Issue / Number:1
Start Page:15
End Page:81
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training65049
DOI:10.1016/j.jde.2014.03.010
ISSN:0022-0396
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.